Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Angheluta-Bauer, Luiza / Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi / Yang, Xu

IMPACT FACTOR 2018: 1.033
5-year IMPACT FACTOR: 1.106

CiteScore 2018: 1.11

SCImago Journal Rank (SJR) 2018: 0.288
Source Normalized Impact per Paper (SNIP) 2018: 0.510

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 20, Issue 7-8


A New Investigation on Fractional-Ordered Neutral Differential Systems with State-Dependent Delay

N. Valliammal / C. Ravichandran
  • Post Graduate and Research Department of Mathematics, Kongunadu Arts and Science College(Autonomous), Coimbatore 641029, Tamil Nadu, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Zakia Hammouch
  • Corresponding author
  • Faculty of Sciences and Techniques, Moulay Ismail University of Meknes, Errachidia 52000, Morocco
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Haci Mehmet Baskonus
Published Online: 2019-07-31 | DOI: https://doi.org/10.1515/ijnsns-2018-0362


Fractional differential equations with delay behaviors occur in fields like physical and biological ones with state-dependent delay or nonconstant delay and has drawn the attention of researchers. The main goal of the present work is to study the existence of mild solutions of neutral differential system along state-dependent delay in Banach space. By employing the fractional theory, noncompact measure and Mönch’s theorem, we investigate the existence results for neutral differential equations of fractional order with state-dependent delay. An illustration of derived results is offered.

Keywords: Mönch fixed point theorem; neutral equations; noncompact measure; state-dependent delay

MSC 2010: 47H08; 47H10; 34K37


  • [1]

    A. Keten, M. Yavuz and D. Baleanu, Nonlocal cauchy problem via a fractional operator involving power kernel in Banach spaces, Fractal Fractional 3(27), 1–8.Google Scholar

  • [2]

    J. Singh, D. Kumar, Z. Hammouch and A. Atangana, A fractional epidemiological model for computer viruses pertaining to a new fractional derivative, Appl. Math. Comput. 316 (2018), 504–515.Google Scholar

  • [3]

    M. Francesconi and D. Mugnai, The fractional Hartree equation without the Ambrosetti- Rabinowitz condition, Nonlinear Anal. Real World Appl. 33 (2017), 363–375.Google Scholar

  • [4]

    N. Özdemir and M. Yavuz, Numerical solution of fractional Black-Scholes equation by using the multivariate Padé approximation, Acta Phys. Pol. A. 132(3) (2017), 1050–1053.Google Scholar

  • [5]

    M. Yavuz and E. Bonyah, New approaches to the fractional dynamics of schistosomiasis disease model, Phys. A. 525 (2019), 373–393.Google Scholar

  • [6]

    C. Ravichandran, K. Jothimani, H. M. Baskonus and N. Valliammal, New results on nondensely characterized integrodifferential equations with fractional order, Eur. Phys. J. Plus. 133(109) (2018), 1–9.Google Scholar

  • [7]

    T. A. Sulaiman, M. Yavuz, H. Bulut and H. M. Baskonus, Investigation of the fractional coupled viscous Burgers equation involving Mittag-Leffler kernel, Phys. A. 527 (2019), 121–126.Google Scholar

  • [8]

    M. Yavuz and N. Özdemir, Numerical inverse Laplace homotopy technique for fractional heat equations, Therm. Sci. 22(1) (2018), 185–194.Google Scholar

  • [9]

    M. Yavuz and N. Özdemir, A quantitative approach to fractional option pricing problems with decomposition series, Konuralp J. Math. 6(1) (2018), 102–109.Google Scholar

  • [10]

    Z. jiang, M. Xu and H. Qi, The fractional diffusion model with an absorption term and modified Fick’s law for non local transport processes, Nonlinear Anal. Real World Appl. 11(1) (2010), 262–269.Google Scholar

  • [11]

    A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, Elsevier Science, Amsterdam, 2006.Google Scholar

  • [12]

    K. S. Miller and B. Ross, An introduction to the fractional calculus and differential equations, John Wiley, New York, 1993.Google Scholar

  • [13]

    I. Podlubny, Fractional differential equations, Academic Press, San Diego, 1999.Google Scholar

  • [14]

    R. P. Agarwal, M. Meehan and D. O’Regan, Fixed point theory and applications, Cambridge Tracts in Mathematics, 141, Cambridge University Press, Cambridge, 2001.Google Scholar

  • [15]

    D. Baleanu, J. J. Trujillo and B. Ahmad, Advanced theoretical and applied studies of fractional differential equations, Abstract and Applied Analysis, 2013 (2013), 1.Google Scholar

  • [16]

    Y. Zhou, W. Jinrong and Z. Lu, Basic theory of fractional differential equations, World Scientific, 2016.Google Scholar

  • [17]

    K. Aissani and M. Benchohra, Fractional integro-differential equations with state-dependent delay, Adv. Dyn. Syst. Appl. 9(1) (2014), 17–30.Google Scholar

  • [18]

    M. Belmekki, K. Mekhalfi and S. K. Ntouyas, Existence and uniqueness for semilinear fractional differential equations with infinite delay via resolvent operators, J. Fract. Calc. Appl. 4(2) (2013), 267–282.Google Scholar

  • [19]

    M. Belmekki, K. Mekhalfi and S. K. Ntouyas, Semilinear functional differential equations with fractional order and finite delay, Malaya. J. Mat. 1(1) (2012), 73–81.Google Scholar

  • [20]

    M. Belmekki and M. Benchohra, Existence results for fractional order semilinear functional differential equations with nondense domain, Nonlinear Anal. 72(2) (2010), 925–932.Google Scholar

  • [21]

    M. Benchohra, O. Bennihi and K. Ezzinbi, Existence results for some neutral partial functional differential equations of fractional order with state-dependent delay, CUBO, J. Math. 16(3) (2014), 37–53.Google Scholar

  • [22]

    J. P. C. Dos Santos, V. Vijayakumar and R. Murugesu, Existence of mild solutions for nonlocal Cauchy problem for fractional neutral integro-differential equation with unbounded delay, Commun. Math. Anal. 14(1) (2013), 59–71.Google Scholar

  • [23]

    T. Guendouzi and O. Benzatout, Existence of mild solutions for impulsive fractional stochastic differential inclusions with state-dependent delay, Chin. J. Math. 2014 (2014), Article ID 981714.Google Scholar

  • [24]

    K. Jothimani, N. Valliammal and C. Ravichandran, Existence result for a neutral fractional integro-differential equation with state dependent delay, J. Appl. Nonlinear Dyn. 7(4) (2018), 371–381.Google Scholar

  • [25]

    L. Kexue and J. Junxiong, Existence and uniqueness of mild solutions for abstract delay fractional differential equations, Comput. Math. Appl. 62(3) (2011), 1398–1404.Google Scholar

  • [26]

    S. Kailasavalli, S. Suganya and M. Mallika Arjunan, Existence and controllability of fractional neutral integro-differential systems with state-dependent delay in Banach spaces, J. Korean Soc. Ind. Appl. Math. 20(1) (2016), 51–82.Google Scholar

  • [27]

    C. Ravichandran and D. Baleanu, Existence results for fractional neutral functional integro-differential evolution equations with infinite delay in Banach spaces, Adv. Difference Equ. 1 (2013), 215–227.Google Scholar

  • [28]

    C. Ravichandran, N. Valliammal and J. J. Nieto, New results on exact controllability of a class of fractional neutral integrodifferential systems with state-dependent delay in Banach spaces, J. Franklin Inst. 356(3) (2019), 1535–1565.Google Scholar

  • [29]

    C. Ravichandran, K. Logeswari and F. Jarad, New results on existence in the framework of Atangana-Baleanu derivative for fractional integrodifferential equations, Chaos, Solitons & Fractals, 125 (2019), 194–200.Google Scholar

  • [30]

    N. Valliammal, C. Ravichandran and J. H. Park, On the controllability of fractional neutral integro-differential delay equations with nonlocal conditions, Math. Methods Appl. Sci. 40(14) (2017), 5044–5055.Google Scholar

  • [31]

    N. Valliammal and C. Ravichandran, Results on fractional neutral integro-differential systems with state-dependent delay in Banach spaces, Nonlinear Stud. 25(1) (2018), 159–171.Google Scholar

  • [32]

    N. N. Yamanurasab and M. Mallika Arjunan, Existence results for some partial neutral functional integro-differential equations with state-dependent delay via fractional operators, Elixir Appl. Math. 44 (2012), 7258–7264.Google Scholar

  • [33]

    J. Wang and Y. Zhou, Complete controllability of fractional evolution systems, Commun. Nonlinear Sci. Numer. Simul. 17(11) (2012), 4346–4355.CrossrefGoogle Scholar

  • [34]

    Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl. 59(3) (2010), 1063–1077.Google Scholar

  • [35]

    J. Bana’s and K. Goebel, Measures of noncompactness in Banach spaces, Marcel Dekker, New York, 1980.Google Scholar

  • [36]

    H. Monch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4(5) (1980), 985–999.Google Scholar

  • [37]

    S. Szufla, On the application of measure of noncompactness to existence theorems, Rend. Semin. Mat. Univ. Padova 75 (1986), 1–14.Google Scholar

About the article

Received: 2018-12-01

Accepted: 2019-07-11

Published Online: 2019-07-31

Published in Print: 2019-11-18

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 20, Issue 7-8, Pages 803–809, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2018-0362.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in